# SDR USAABB98100

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leak
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

PHL - FLT 430 - FLIGHT ATTENDANTS NOTED HYDRAULIC SMELL IN MID CABIN AFTER TAKEOFF.  MAINTENANCE FOUND THE SMELL WAS COMING FROM THE RIGHT ENGINE BLEED AND THAT OIL WAS LEAKING FROM THE NR 1 BEARING AREA ON THE RIGHT ENGINE.  THE ENGINE IS PROGRAMMED TO BE CHANGED.  ENGINE TEAR DOWN FOUND THE CAUSE OF THE SMALL TO BE AN OIL LEAK IN THE INTERMEDIATE CASE OF THE ENGINE.  ON INSTALLATION, TOO MUCH ANTI-GALLING COMPOUND WAS USED CAUSING THE LEAK.  (M)
